# SDR CA041201002

- Difficulty date: November 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 7620202003101
- Condition: Unserviceable
- Location: Fuselage
- Part time: 11,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) KEELBEAM LOWER CONDUIT IS A BOX SECTION EXTRUSION WHICH RUNS FROM STA 188 TO STA 255.  IT IS LOCATED ON FUSELAGE TUBE IN BETWEEN TWO FUEL CELLS. SIX HYDRAULIC TUBES ARE INSTALLED INSIDE CONDUIT AND ARE SECURED IN PLACE BY RUBBER BLOCKS. MOISTURE IS INTRODUCED POSSIBLY THROUGH BLOCKS AND IS RETAINED IN THE EXTRUSION, CAUSING CORROSION, ALMOST TO POINT OF PERFORATION.  LT UNCHECKED THIS WOULD RESULT IN FUEL LEAKS FROM INTEGRAL TANKS. THE INTERNAL CORROSION BUILD UP WAS SO SEVERE THAT HYDRAULIC TUBES COULD NOT BE REMOVED BY NORMAL MEANS AND WERE DESTROYED IN REMOVAL.  ONCE INITIATED, CORROSION GROWTH APPEARS TO BE RAPID. RECOMMEND A PERIODIC INSPECTION OF THIS AREA WITH THE YEARLY CALENDAR INSPECTION.
